# SDR RAIA201801040001

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 38,209 hours, 23,030 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5224
- Condition: Failed
- Location: Mlg
- Part time: 23,799 hours, 21,538 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLG AIR/GROUND FAIL ON EICAS.  SWAPPED LT AND RT MLG NR 1 WOW PROXIMITY SWITCHES WITH THE LT AND RT LOWER UPLOCK PROXIMITY SWITCHES.  REMOVED AND REPLACED THE LGEU, OPS CHECKED GOOD.
